# SDR CALA2021042600530

- Difficulty date: April 23, 2021
- Submitted: April 26, 2021
- Operation: Air carrier
- Aircraft: N882UA
- Make and model: Airbus A319-132
- Aircraft serial: 2505
- Aircraft time: 42,176 hours, 23,741 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Beam
- Part number: D5348004320701
- Condition: Corroded
- Location: R2 Door Sill
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR SILL PANEL SUPPORT BEAM FOUND CORROSION AT FR68 REFER HAECO NON-ROUTINE LP 9428470 - ORIGINATED BY EMP V906558 SPEC NO AENB-53-3-6187 PERFORM BY EMP V905768 R2 DOOR SILL PANEL SUPPORT BEAM REPLACED AS PER SRM 51-72-11 REV 135,INSTALLED AS PER SRM 51-42-11 REV 13 5 AND DWG D53480505 ISSUE AF E53474250 ISSUE AB RII BY TA447
